host picture

  |
Bookmark and Share

In Vernon, six fentanyl-heroin overdoses are just the tip of a larger problem

hi-heroin-02302802-8col.jpg
courtesy cbc.ca

A deadly mixture.

RCMP in Vernon have six overdoses on their hands, including two deaths.

And they're deeply concerned fentanyl-laced heroin could be the cause.

But the John Howard Society says that is just the tip of what's happening. 

We also hear a very personal story from a Cranbrook father who lost his son just two months ago.

Download Flash Player to view this content.

To encourage thoughtful and respectful conversations, first and last names will appear with each submission to CBC/Radio-Canada's online communities (except in children and youth-oriented communities). Pseudonyms will no longer be permitted.

By submitting a comment, you accept that CBC has the right to reproduce and publish that comment in whole or in part, in any manner CBC chooses. Please note that CBC does not endorse the opinions expressed in comments. Comments on this story are moderated according to our Submission Guidelines. Comments are welcome while open. We reserve the right to close comments at any time.

Submission Policy

Note: The CBC does not necessarily endorse any of the views posted. By submitting your comments, you acknowledge that CBC has the right to reproduce, broadcast and publicize those comments or any part thereof in any manner whatsoever. Please note that comments are moderated and published according to our submission guidelines.